# SDR FDEA201103231161

- Difficulty date: March 23, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RUBSTRIP ON NR 2 ENGINE OTBD CORE COWL, UPPER HINGE GOUGE FOUND.  POWER PLANT-COWLING CORE COWL SKIN REPAIR COMPLIED WITH ON E. A.  F-7111-146400 STEPS 1-23 DATED 03/17/2011,8100-9 DATED 05/03/2011 CAT MAJOR REPAIR.
